Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 12, NWS Kansas City, MO

April 21, 2005Cooper County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 21, 2005, 3:27 PM CDT for Cooper County, Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 21, 2005, 3:27 PM CDT (20:27 UTC)
Expired
Apr 21, 2005, 4:00 PM CDT
In force
33 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

County Cooper County, MO

The radar

The Pleasant Hill radar (KEAX), 133 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 780 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
780 J/kg
Mixed-layer CIN
-135 J/kg
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 212029
SVREAX
MOC053-212100-
/O.NEW.KEAX.SV.W.0012.050421T2027Z-050421T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
327 PM CDT THU APR 21 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COOPER COUNTY IN CENTRAL MISSOURI

* UNTIL 400 PM CDT

* AT 322 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM    
  CAPABLE OF PRODUCING QUARTER SIZED HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7      
  MILES SOUTHEAST OF BOONVILLE...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   PRAIRIE HOME BY 335 PM CDT.
   OVERTON BY 340 PM CDT.

HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN PILOT GROVE WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 3896 9291 3875 9286 3875 9260 3892 9253
      3898 9257

$$
SCHMIT
1 follow-up statement
000 
WWUS53 KEAX 212038
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
337 PM CDT THU APR 21 2005

MOC053-212100-
/O.CON.KEAX.SV.W.0012.000000T0000Z-050421T2100Z/
COOPER MO-
337 PM CDT THU APR 21 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN COOPER COUNTY
UNTIL 400 PM CDT...

AT 332 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING QUARTER SIZE HAIL 1 MILE NORTHEAST OF 
BUNCETON. THIS STORM WAS LOCATED NEAR WOOLDRIDGE...OR 10 MILES 
SOUTHEAST OF BOONVILLE...AND MOVING EAST AT 20 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
COOPER COUNTY...INCLUDING THE TOWN OF OVERTON.

IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO 
PROTECT LIFE AND PROPERTY.

LAT...LON 3896 9283 3875 9283 3875 9260 3892 9253
      3898 9257

$$
SCHMIT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 9:50 AM CDT, 5 hours 37 minutes earlier.

Area forecast discussion, Apr 21, 9:50 AM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
950 AM CDT THU APR 21 2005

.DISCUSSION...

ATMOSPHERE PRIMED FOR SEVERE CONVECTION LATER ON THIS AFTERNOON
ACROSS MUCH OF FORECAST AREA. VIGOROUS SHORTWAVE TROUGH CURRENTLY
PROPAGATING INTO WESTERN HIGH PLAINS IS FORECAST TO TRANSLATE SLOWLY
EASTWARD THROUGH THIS EVENING. SURFACE LOW CURRENTLY LOCATED OVER
NORTH CENTRAL KS WITH WARM FRONT EXTENDING EASTWARD ACROSS NORTHERN
MO. THIS BOUNDARY IS BEING RE-ENFORCED BY SMALL MCS OVER NORTH
CENTRAL MO...WHICH ITSELF IS BEING MAINTAINED BY MCV GENERATED FROM
OVERNIGHT CONVECTION FURTHER WEST. THIS BOUNDARY WILL GREATLY
INCREASE TORNADIC POTENTIAL LATER ON THIS AFTERNOON ACROSS NORTHERN
MO. ADDITIONALLY...HEAVY RAINFALL HAS OCCURRED ACROSS THIS AREA OVER
THE PAST COUPLE OF DAYS LEAVING GROUND FAIRLY SATURATED. THUS HAVE
DECIDED TO ISSUE FLASH FLOOD WATCH THROUGH TONIGHT.

EXPECT CONVECTION TO FIRE BY MID/LATE AFTERNOON NEAR TRIPLE POINT
ACROSS NORTHEAST KS. STORMS WHICH AREA ABLE TO TRACK ALONG/NORTH OF
AFOREMENTIONED SURFACE BOUNDARY WILL HAVE A GREATLY INCREASED CHANCE
OF BECOMING TORNADIC...HOWEVER EVEN FURTHER SOUTH STORMS WHICH
DEVELOP ALONG DRYLINE AND PROPAGATE INTO WARM SECTOR WILL BE CAPABLE
OF BECOMING TORNADIC AS WELL GIVEN SLIGHTLY BACKED FLOW ACROSS
REGION. ADDITIONALLY...RELATIVELY LOW FREEZING LEVELS AND STRONG
DEEP LAYER SHEAR WILL SUPPORT SUBSTANTIAL THREAT FOR GIANT HAIL (>2
INCHES IN DIAMETER).

IN PROCESS OF UPDATING GRIDS TO ADD SEVERE WORDING...AS WELL AS
ADJUST POPS FOR CURRENT THINKING.

SEAMAN

&&

.PREV DISCUSSION...

232 AM...
AN ACTIVE DAY IS ANTICIPATED ACROSS THE FORECAST AREA.  CURRENTLY
TRACKING SCATTERED THUNDERSTORMS THAT HAVE DEVELOPED ALONG AN
OUTFLOW BOUNDARY LEFTOVER FROM YESTERDAY.  THIS LINE OF STORMS
CONNECTS THE DOTS BETWEEN ACTIVITY IN SOUTHWEST NEBRASKA AND STORMS
IN SOUTHEAST MISSOURI.  GOOD INSTABILITY IN THIS AREA...BUT DEEP
LAYER SHEAR IS LACKING.  THIS HAS RESULTED IN STORMS THAT POP UP
QUICKLY...BUT WITH LITTLE ORGANIZATION THUS FAR.  WITHOUT STRONG
STEERING FLOW...NO SHORT WAVE TO PUSH THINGS ALONG...STORMS HAVE
QUICKLY TURNED INTO HEAVY RAIN PRODUCERS. EXPECT THIS ACTIVITY TO
CONTINUE INTO THE DAYLIGHT HOURS.  THE MAIN SHOW WILL BE EXPECTED
THIS AFTERNOON AS THE PROGRESSIVE SHORTWAVE TO OUR WEST ENTERS THE
PICTURE.  THIS COINCIDES WITH THE CENTER OF SURFACE LOW MOVING
ACROSS NORTHERN MISSOURI.  THE INGREDIENTS ARE FORECAST TO BE IN
PLACE:  BACKED WINDS AHEAD OF THE FRONT...GOOD SHEAR. CAPE IS >2500
J/KG.  CLOUD COVER FROM ONGOING ACTIVITY WILL INITIALLY INHIBIT
INSTABILITY...BUT THE LARGE COMPLEX OF STORMS IN CENTRAL KANSAS
NEVER MATERIALIZED OVERNIGHT...SO CLOUD COVER WILL BE LACKING IN
SOUTHWESTERN MISSOURI. SHOULD SEE THUNDERSTORM DEVELOPMENT LATE THIS
AFTERNOON AHEAD OF THE FRONT...SUPERCELLULAR IS THE STORM MODE
EXPECTED. WILL MENTION SVR STORMS IN THE GRIDS AND TOR/WIND/HAIL IN
HWO.  SOME FLOOD POTENTIAL...BUT MAINLY IN NORTHERN HALF OF CWA...AS
SOUTHERN HALF HAS BEEN DRY OF LATE. SHORTWAVE MOVES THROUGH QUICKLY
TONIGHT...SO CONVECTION SHOULD TOO.  SOME WRAP AROUND RAIN EXPECTED
ON FRIDAY AS THE UPPER LOW MOVES EAST.  MAIN CANADIAN BOUNDARY ALSO
ARRIVES ON FRIDAY...WHICH SHOULD PROVIDE FOR A VERY LOW DIURNAL
RANGE THAT DAY.

NO CHANGES MADE IN THE EXTENDED.

LVQ

&&

.PREV DISCUSSION...

330 PM...
EARLY AFTERNOON SATELLITE IMAGERY AND UPPER AIR ANALYSIS SHOW REX
BLOCK PATTERN ENCOMPASSING MUCH OF CONUS...CHARACTERIZED BY UPPER
LOW CENTERED COVER NORTHERN UT WITH MID LEVEL RIDGE EXTENDING ACROSS
MUCH OF WESTERN CANADA. MCS WHICH DEVELOPED LAST NIGHT ACROSS
CENTRAL PLAINS HAS FINALLY SHIFTED EAST OF FORECAST AREA...AS
ASSOCIATED OUTFLOW BOUNDARY HAS PUSHED INTO SOUTHERN MO. SYNOPTIC
SURFACE FRONT REMAINS FURTHER NORTH...EXTENDING FROM CENTRAL IA BACK
ALONG NE/KS BORDER. IT APPEARS THREAT FOR CONVECTIVE REDEVELOPMENT
HAS DIMINISHED CONSIDERABLY ACROSS FORECAST AREA...AS OUTFLOW
BOUNDARY HAS PUSHED WELL SOUTH WHILE SYNOPTIC BOUNDARY REMAINS TO
THE NORTH. MOST LIKELY AREA FOR REDEVELOPMENT THIS AFTERNOON LOOKS
TO BE FOCUSED OVER SOUTHWEST NEBRASKA IN REGION OF UPSLOPE FLOW
NORTH OF FRONTAL BOUNDARY. EXPECT THIS AREA OF CONVECTION TO
GRADUALLY DEVELOP EAST AND INCREASE IN AREAL COVERAGE OVERNIGHT
ALONG NOSE OF INTENSIFYING LOW LEVEL JET. COMPLEX LIKELY WONT REACH
CWA UNTIL AFTER 3 AM AT THE EARLIEST...AND POSSIBLY NOT UNTIL
SUNRISE AS CORFIDI VECTORS SUGGEST A VERY SLOW MEAN PROPAGATION
SOUTHEAST THROUGH THE OVERNIGHT HOURS.

OVERNIGHT MCS LIKELY TO LINGER ACROSS FORECAST AREA THROUGH AT LEAST
MID MORNING BEFORE SHIFTING SOUTH AND EAST. THIS LEADS TO
CONSIDERABLE UNCERTAINTY REGARDING WHERE CONVECTIVE INITIATION TAKES
PLACE THURSDAY AFTERNOON...AS WELL AS CONVECTIVE INTENSITY AS
ATMOSPHERE ATTEMPTS TO RECOVER. GIVEN UPPER LOW SHIFTING EASTWARD
INTO CENTRAL PLAINS...STRONG FORCING ALONG DRYLINE AS IT SURGES INTO
EASTERN KANSAS...AND DECENT LARGE SCALE LIFT WITHIN AREA OF UPPER
LEVEL DIFFLUENCE AHEAD OF APPROACHING LOW...EXPECT FAIRLY WIDESPREAD
CONVECTION TO DEVELOP ACROSS EASTERN KS DURING THE LATE AFTERNOON
HOURS. IF SUFFICIENT CLEARING TAKES PLACE AHEAD OF DRYLINE...MODE OF
CONVECTION LIKELY TO BE SUPERCELLULAR GIVEN ADEQUATE DEEP LAYER
SHEAR AND INSTABILITY. LOW LEVEL HODOGRAPHS APPEARS SUPPORTIVE OF A
TORNADO THREAT WITH ANY SUPERCELLS WHICH AREA ABLE TO DEVELOP.
CONVECTION LIKELY TO LINGER THROUGH OVERNIGHT HOURS ACROSS
NORTHEASTERN HALF OF CWA.

LONGWAVE TROUGH PROGGED TO DEVELOP ACROSS EASTERN CONUS FOR UPCOMING
WEEKEND INTO FIRST HALF OF NEXT WEEK. SURFACE RIDGE ON BACK SIDE OF
THIS TROUGH PROGGED TO SPREAD ACROSS LOWER/MID MO VALLEY...RESULTING
IN BELOW NORMAL TEMPERATURES. SOUTHERN STREAM LOOKS TO BECOME ACTIVE
BY MID WEEK...WITH SHORTWAVE TROUGH PROPAGATING ACROSS SOUTHERN
PLAINS MONDAY NIGHT INTO TUESDAY. HAVE LEFT GOING CHANCE POPS IN FOR
THIS PERIOD. MOISTURE LIKELY TO REMAIN LIMITED GIVEN PRESENCE OF
SURFACE RIDGE ALONG GULF THROUGH SUNDAY NIGHT...THUS DONT EXPECT
MUCH THREAT OF SEVERE WITH THIS ACTIVITY.

SEAMAN

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH THROUGH TONGIHT FOR AREAS GENERALLY ALONG AND
NORTH OF HIGHWAY 36.
MO...FLASH FLOOD WATCH THROUGH TONIGHT FOR AREAS GENERALLY ALONG AND
NORTH OF HIGHWAY 36.

WFO EAX
Hazardous weather outlook, Apr 21, 12:54 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1254 PM CDT THU APR 21 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-221800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY-
CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-
JOHNSON-PETTIS-COOPER-BATES-HENRY-
1254 PM CDT THU APR 21 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN OUTBREAK OF SEVERE THUNDERSTORMS...INCLUDING THE POTENTIAL
FOR TORNADOES...VERY LARGE HAIL AND FLOODING...IS EXPECTED AFTER
3 PM....AS AN UPPER LEVEL STORM SYSTEM INTERACTS WITH A VERY
UNSTABLE AIRMASS ACROSS THE OUTLOOK AREA. THE MOST LIKELY AREA
FOR TORNADOES WILL BE ALONG AND NORTH OF AN OUTFLOW
BOUNDARY...WHICH CURRENTLY EXTENDS FROM NEAR ST JOSEPH TO
CARROLLTON TO BOONVILLE. IN ADDITION...VERY LARGE HAIL AND
TORRENTIAL RAINFALL CAN BE EXPECTED WITH THESE STORMS. RECENT
RAINFALL HAS LEFT THE GROUND ACROSS THIS AREA NEARLY
SATURATED...THUS FLASH FLOODING WILL ALSO BE POSSIBLE. FURTHER
SOUTH...SHEAR PARAMETERS ARE WEAKER...WHICH WOULD INDICATE A
LOWER THREAT FOR TORNADOES ACROSS AREAS SOUTH OF THIS BOUNDARY.
HOWEVER...VERY LARGE HAIL AND DAMAGING WINDS CAN BE EXPECTED WITH
THESE STORMS.

THUNDERSTORMS ARE EXPECTED TO EVOLVE INTO A LARGE CLUSTER BY MID
EVENING AS THEY SPREAD NORTHEASTWARD INTO NORTH CENTRAL AND
NORTHEAST MISSOURI. DAMAGING WINDS AND LARGE HAIL WILL REMAIN
POSSIBLE WITH THIS COMPLEX. THESE STORMS ARE EXPECTED TO MOVE
EAST OF THE OUTLOOK AREA BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE ALSO EXPECTED MONDAY AND TUESDAY. THESE STORMS
ARE NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS THE OUTLOOK AREA
AFTER 3 PM THIS AFTERNOON.

SEAMAN

In the hours before

Special weather statement, Apr 21, 1:16 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
116 PM CDT THU APR 21 2005

MOZ025-033-220000-
MACON MO-RANDOLPH MO-
116 PM CDT THU APR 21 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
NUMBER 176...IN EFFECT UNTIL 700 PM CDT THURSDAY
EVENING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING
COUNTIES...

IN MISSOURI:

MACON AND RANDOLPH.

THIS SEVERE THUNDERSTORM WATCH INCLUDES THE CITIES OF MACON AND
MOBERLY.

A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA.
WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN
ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER
STATEMENTS AND POSSIBLE WARNINGS.

SEAMAN
Special weather statement, Apr 21, 1:53 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
153 PM CDT THU APR 21 2005

KSZ057-060-MOZ043-053-054-220000-
BATES MO-CASS MO-HENRY MO-LINN KS-MIAMI KS-
153 PM CDT THU APR 21 2005

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
NUMBER 177...IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING. THIS
SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES...

IN MISSOURI:

BATES...CASS AND HENRY.

IN KANSAS:

LINN AND MIAMI.

SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE BUTLER...
CLINTON...HARRISONVILLE AND PAOLA.

A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR
THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING
WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA.
WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN
ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER
STATEMENTS AND POSSIBLE WARNINGS.

KOCH
Special weather statement, Apr 21, 2:07 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
207 PM CDT THU APR 21 2005

MOZ039-040-045-046-212000-
COOPER-HOWARD-PETTIS-SALINE-
207 PM CDT THU APR 21 2005

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN PETTIS...NORTHWESTERN
COOPER...SOUTHEASTERN SALINE AND SOUTHWESTERN HOWARD COUNTIES...

AT 206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR LONGWOOD...OR 13
MILES NORTH OF SEDALIA...AND MOVING NORTHEAST AT 20 MPH.

THESE STORMS WILL BE...
  NEAR NELSON BY 240 PM CDT.
  NEAR BLACKWATER BY 245 PM CDT.
  NEAR ARROW ROCK BY 255 PM CDT.
  4 MILES NORTHWEST OF LAMINE BY 300 PM CDT.

SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH
THESE STORMS.

SEAMAN
Special weather statement, Apr 21, 2:38 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
238 PM CDT THU APR 21 2005

MOZ017-212015-
ADAIR-
238 PM CDT THU APR 21 2005

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN ADAIR COUNTY...

AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MILLARD...OR 7 MILES SOUTHEAST OF
KIRKSVILLE...AND MOVING NORTHEAST AT 20 MPH.

THIS STORM WILL BE...
  NEAR GIBBS BY 245 PM CDT.
  NEAR BRASHEAR BY 250 PM CDT.
  NEAR ADAIR BY 305 PM CDT.

PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
RAIN CAN BE EXPECTED WITH THIS STORM.

SEAMAN
Local storm report, Apr 21, 3:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
308 PM CDT THU APR 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     HAIL             4 NW BELLAIR            38.87N 92.91W
04/21/2005  0.88 INCH        COOPER             MO   TRAINED SPOTTER

&&

SF
Local storm report, Apr 21, 3:18 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
318 PM CDT THU APR 21 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             3 NNW BELLAIR           38.87N 92.87W
04/21/2005  1.00 INCH        COOPER             MO   TRAINED SPOTTER

&&

SF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 12:37 AM CDTFlash Flood WarningEAXAtchison, Holt, Nodaway6 hr
Apr 21, 8:52 AM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry, Harrison38 min
Apr 21, 2:45 PM CDTSevere Thunderstorm WarningEAXCooper, Howard45 min
Apr 21, 3:49 PM CDTTornado WarningEAXCooper26 min
Apr 21, 4:25 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry52 min
Apr 21, 4:43 PM CDTTornado WarningEAXBates, Henry47 min
Apr 21, 5:05 PM CDTTornado WarningEAXPlatte40 min
Apr 21, 5:07 PM CDTSevere Thunderstorm WarningEAXBuchanan53 min
Apr 21, 5:24 PM CDTSevere Thunderstorm WarningEAXJohnson, Pettis51 min
Apr 21, 5:37 PM CDTTornado WarningEAXClay, Jackson, Platte, Ray38 min
Apr 21, 5:43 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clay, Clinton, Ray55 min
Apr 21, 5:46 PM CDTSevere Thunderstorm WarningEAXPlatte44 min
Apr 21, 5:56 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Saline34 min
Apr 21, 6:04 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Lafayette, Ray56 min
Apr 21, 6:16 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte, Ray44 min
Apr 21, 6:36 PM CDTTornado WarningEAXRay39 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.